Top > 2-countably paracompact
HTML convert time to 0.002 sec.


2-countably paracompact

Last-modified: 2010-08-14 (土) 14:02:14

Definition Edit

A subspace Y of a space X is 2-countably paracompact in X if for every countable open cover U of X, there exists a collection V of open subsets of X with imgtex.fcgi?%5bres=100%5d%7b$Y%5csubset%5ccup%20V$%7d%25.png such that V is a partial refinement? of U and V is locally finite at each point of Y.

Remark Edit

  • It is not a property for topological spaces but subspaces.

Reference Edit

  • Y. Yasui, Results on relatively countably paracompact spaces, Questions Answers Gen. Topology, 17 (1999), 165-174.
  • Y. Yasui, Characterizations of relatively countably paracompact spaces, Memoirs of Osaka Kyoiku University, Ser III, 50 (2001), 1-13.
  • S. Kawaguchi, Results on relative expandability and relative pseudocompactness, Kyoto Univ. RIMS Kokyuroku, Vol.1492 (2006) pp.104-119